Sudafed PE Head Congestion + Flu Severe Pain Relief, 24 Tablets

Price:

$10.99

FREE shipping
orders $49+


This option is in stock

SKU:
 
058225-EA1

Scheduled Deliveries

We'll remind you 3 days before your order ships

Easy to manage

Update, delay or cancel online anytime

Choose another option

  • Ships to arrive in 1-2 days
  • Free 30-day returns
  • 24/7 award-winning customer service
  • FSA & HSA eligible


Our Story

“Family is at the heart of what we do”

CEO Bianca and COO Jonathan pictured standing with grandmother and family dog.

Our story began in 2015, when our co-founder and CEO Bianca helped her mom care for her grandmother.

Bianca was shocked there was no “What to Expect” guide like there is for new parents, so she and her husband/co-founder Jonathan dedicated their lives to creating a solution for family caregivers just like you.

  • Non-drowsy.
  • Indications: Sinus, head congestion, severe flu, temporarily relieves these symptoms due to the common cold, nasal congestion, headache, minor aches and pains, cough, sore throat, helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive, temporarily reduces fever.
  • Warnings: For liver more than 4,000 mg of acetaminophen in twenty four hours, with other drugs containing acetaminophen, three or more alcoholic drinks every day while using this product, do not use if a skin reaction occurs like skin reddening, blisters, rash, if pregnant or breast feeding, ask a health professional before use, keep out of reach of children.
  • Active ingredients: Acetaminophen 325mg, pain reliever/fever reducer, dextromethorphan HBr 10mg, cough suppressant, guaifenesin 100mg